Aa
A
A
Close
Avatar universal

MEDICATIONS

I HAVE BEEN ON SEROQUEL XR 200MG AND ABILLIFY  10 MG ONCE A DAY  AND I AM GETTING FAT ITS NOT DOING NOTHING FOR ME.I BEEN ON BOTH FOR A MONTH KNOW DONT YOU THINK IT SHOULD OF HELPED BE KNOW? IT'S HELPED MY NIGHTMARES BUT I DONT KNOW WHICH ONE CAN YOU HELP ME??I HAVEMAJOR DEPRESSION WITH PSYCHOSISFEATURES.
Read more
Cancel
Follow
Upvote - 0
1 Answers
Page 1 of 1
Avatar universal
Give your medication at least 2 more weeks, and if you don't see any improvement, contact your doctor.  It takes this long for the medication to build up in our systems, and for us to see if it is working.  If by then it isn't working, contact your doctor immediately and let him know.  It may not be the right combination of meds for you, but hang in there a little longer and see.  Take care....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1476662562
Blank
KTowne commented on veronica0808's status
3 hrs ago
2020005 tn?1476662562
Blank
KTowne commented on KeeLolo's status
7 hrs ago
2020005 tn?1476662562
Blank
KTowne, specialmom, and CurfewX commented on KeeLolo's status
17 hrs ago
Top Mood Disorders Answerers
Depression Community Resources
Top Mood Disorders Answerers